Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | people | news | seminars | events | open positions | login

G. Gentili - G. Sarfatti

The Mittag-Leffler Theorem for regular functions of a quaternionic variable

created by stoppato on 09 Nov 2016
modified by sarfatti on 19 Feb 2020

[BibTeX]

Published Paper

Inserted: 9 nov 2016
Last Updated: 19 feb 2020

Journal: New York J. Math.
Volume: 23
Pages: 583-592
Year: 2017

ArXiv: 1711.05064 PDF
Links: pdf

Abstract:

We prove a version of the classical Mittag-Leffler Theorem for regular functions over quaternions. Our result relies upon an appropriate notion of principal part, that is inspired by the recent definition of spherical analyticity.

Tags: SIR2014-AnHyC
, FIRB2012-DGGFT

Credits | Cookie policy | HTML 5 | CSS 2.1